# SDR AALA991452

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Part number: 652172642K
- Condition: Defective
- Location: Rt Aileron
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1360 - EN ROUTE MIA/DCA AT 30,000 FEET WITH AIRSPEED OF 305 KNOTS AND ECON CLIMB THERE WAS A NOTICEABLE FLUTTER IN YOKE.  INSPECTED AILERON IN-FLIGHT AND NOTICED RIGHT INBOARD AILERON FLUTTER APPROXIMATELY 3 SECONDS AFTER A TURN IN EITHER DIRECTION.  AIR INTERRUPTED AND LANDED MCO WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT TO MIA FOR FURTHER EVALUATION OF AILERON FLUTTER.  FERRY FLIGHT TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT INBOARD AILERON TRIM TAB AND ADJUSTED PER MM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
